Intro | Search taxa | Taxon tree | Sources | Statistics | Editors | Photo gallery | Log in

Turbellarians name details

Discosolenia Freeman, 1933

480048  (urn:lsid:marinespecies.org:taxname:480048)

 unaccepted
Genus
marine
Freeman, D. (1933). The polyclads of the San Juan region of Puget Sound. Trans Am Microsc Soc, 52:107-146 [details]   
Tyler, S., Artois, T.; Schilling, S.; Hooge, M.; Bush, L.F. (eds) (2006-2018). World List of turbellarian worms: Acoelomorpha, Catenulida, Rhabditophora. Discosolenia Freeman, 1933. Accessed at: http://marinespecies.org/turbellarians/aphia.php?p=taxdetails&id=480048 on 2022-06-26
Date
action
by
2010-06-17 12:08:43Z
created

original description Freeman, D. (1933). The polyclads of the San Juan region of Puget Sound. Trans Am Microsc Soc, 52:107-146 [details]   
Website and databases developed and hosted by VLIZ · Page generated 2022-06-26 · contact: Seth Tyler